IS AKATHISIA A SIDE EFFECT OF LITHIUM? A REVIEW BY DOCTORS

Expert opinion from Ilya Aleksandrovskiy

M.D., MBA · 5 years of experience · USA

Akathisia can occur as a side effect of long-term use of antipsychotic medications, such as lithium.

Expert opinion from Alex T. Thomas

MD · 40 years of experience · USA

Akathisia may appear as a side effect of the long-term use of antipsychotic medications, Lithium.

Expert opinion from Mohan P. Abraham

M.D., FAAFP (Family Physician) · 40 years of experience · USA

Long-term use of lithium may cause akathisia.

Learn more about akathisia: See the causes, symptoms, treatment options and more.

See more questions and expert answers related to akathisia.

What are people curious about?
Glucagon-like peptide 1Health treatment
SchizophreniaMonjuvi medication

Disclaimer: This is for information purpose only, and should not be considered as a substitute for medical expertise. These are opinions from an external panel of individual doctors, and not to be considered as opinion of Microsoft. Please seek professional help regarding any health conditions or concerns.

2024-07-09T13:07:08Z dg43tfdfdgfd